Estimates for the number of Boolean functions having affine or quadratic approximations with a given accuracy
Prikladnaya Diskretnaya Matematika. Supplement, no. 5 (2012), pp. 11-13
Cet article a éte moissonné depuis la source Math-Net.Ru
Boolean functions having affine or quadratic approximations with a given accuracy are considered. Two-sided inequalities for the number of such functions are obtained by means of inclusion-exclusion formula and estimates of binomial distribution tails.
@article{PDMA_2012_5_a3,
author = {A. M. Zubkov and A. A. Serov},
title = {Estimates for the number of {Boolean} functions having affine or quadratic approximations with a~given accuracy},
journal = {Prikladnaya Diskretnaya Matematika. Supplement},
pages = {11--13},
year = {2012},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/PDMA_2012_5_a3/}
}
TY - JOUR AU - A. M. Zubkov AU - A. A. Serov TI - Estimates for the number of Boolean functions having affine or quadratic approximations with a given accuracy JO - Prikladnaya Diskretnaya Matematika. Supplement PY - 2012 SP - 11 EP - 13 IS - 5 UR - http://geodesic.mathdoc.fr/item/PDMA_2012_5_a3/ LA - ru ID - PDMA_2012_5_a3 ER -
%0 Journal Article %A A. M. Zubkov %A A. A. Serov %T Estimates for the number of Boolean functions having affine or quadratic approximations with a given accuracy %J Prikladnaya Diskretnaya Matematika. Supplement %D 2012 %P 11-13 %N 5 %U http://geodesic.mathdoc.fr/item/PDMA_2012_5_a3/ %G ru %F PDMA_2012_5_a3
A. M. Zubkov; A. A. Serov. Estimates for the number of Boolean functions having affine or quadratic approximations with a given accuracy. Prikladnaya Diskretnaya Matematika. Supplement, no. 5 (2012), pp. 11-13. http://geodesic.mathdoc.fr/item/PDMA_2012_5_a3/
[1] Ryasanov B. V., “Probabilistic methods in the theory of approximation of discrete functions”, 3rd International Petrozavodsk Conference, 1993, 403–412 | MR
[2] Ryazanov B. V., Chechëta S. I., “O priblizhenii sluchainoi bulevoi funktsii mnozhestvom kvadratichnykh form”, Diskretnaya matematika, 7:3 (1995), 129–145 | MR | Zbl
[3] Serov A. A., “Predelnoe raspredelenie rasstoyaniya mezhdu sluchainoi bulevoi funktsiei i mnozhestvom affinnykh funktsii”, Teoriya veroyatn. i ee primen., 55:4 (2010), 791–795 | MR
[4] Zubkov A. M., Serov A. A., “Otsenki chisla bulevykh funktsii, imeyuschikh affinnye priblizheniya zadannoi tochnosti”, Diskretnaya matematika, 22:4 (2010), 3–19 | MR | Zbl